American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5736) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] H. Blaine Lawson Jr.. Codimension-one foliations of spheres. Bull. Amer. Math. Soc. 77 (1971) 437-438. MR 0275466.
Abstract, references, and article information
View Article: PDF

[2] John W. Wood. Foliations of codimension one. Bull. Amer. Math. Soc. 76 (1970) 1107-1111. MR 0263108.
Abstract, references, and article information
View Article: PDF

[3] M. W. Hirsch, C. C. Pugh and M. Shub. Invariant manifolds. Bull. Amer. Math. Soc. 76 (1970) 1015-1019. MR 0292101.
Abstract, references, and article information
View Article: PDF

[4] Morris W. Hirsch. Foliations and noncompact transformation groups. Bull. Amer. Math. Soc. 76 (1970) 1020-1023. MR 0292102.
Abstract, references, and article information
View Article: PDF

[5] Anthony Phillips. Smooth maps transverse to a foliation. Bull. Amer. Math. Soc. 76 (1970) 792-797. MR 0263106.
Abstract, references, and article information
View Article: PDF

[6] E. C. Zachmanoglou. Lie algebras of analytic vector fields and uniqueness in the Cauchy problem for first order partial differential equations. Bull. Amer. Math. Soc. 76 (1970) 814-818. MR 0259351.
Abstract, references, and article information
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1